# SDR AALA202507252431

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 77,074 hours, 29,970 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON APPROACH, WHEN THE GEAR HANDLE WAS SELECTED DOWN, FLIGHT CREW RECEIVED THE 3 RED UNLOCKED INDICATORS BUT ACTUAL GEAR DEPLOYMENT WAS SEVERELY DELAYED, APPROXIMATELY 10 SECONDS. MAINTENANCE FOUND YELLOW HYDRAULIC QUANTITY LOW AND SERVICED IT PER AMM 12-12-29. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS OR ISSUES NOTED.
